MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM FLEXIBLE HEXAGONAL SCREWDRIVER COATED; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM FLEXIBLE HEXAGONAL SCREWDRIVER COATED; SCREWDRIVERS
Catalog Number 357.417
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no known reported patient involvement associated with the complained event.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.(b)(4) is used to capture the no patient involvement.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported by the sales consultant that when the medical device reprocessing (mdr) staff was checking the devices before the surgery on (b)(6) 2018, they discovered a small thin amount of translucent grease underneath the handles of seven ball hex screwdriver 8mm, seven hexagonal screwdriver, five stardrive screwdriver t25/self-retaining and three 5.0mm flexible hexagonal screwdriver coated.All these screwdrivers were the parts of two tfn locking trays, two tfn insertion trays, two expert tibial nail sets and two expert retrograde/anterograde femoral nail sets.All these items were quarantined and none of them were used in the surgery.There was no patient or procedure involved.This report addresses eight (8) devices; remaining fourteen (14) devices are captured in complaint files (b)(4).This is report 6 of 8 for complaint (b)(4).

Brand Name
5.0MM FLEXIBLE HEXAGONAL SCREWDRIVER COATED
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7382668
Report Number2939274-2018-51331
Device Sequence Number1608054
Product Code HXX
UDI-Device Identifier10886982196408
UDI-Public(01)10886982196408(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number357.417
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1